# SDR R61A2021032700275

- Difficulty date: March 10, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 30,785 hours, 19,084 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Intercostal
- Part number: 17060287001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, CORROSION ON INTERCOSTAL BETWEEN FR 90-91 & Y=-12. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-41-01 & 51-41-02.
